# SDR SCNA96433

- Difficulty date: December 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Not Secured
- Location: R1 Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

R1 DOOR OPENED AFTER TAKEOFF.  DUMPED APPROXIMATELY 4,000 POUNDS OF FUEL AND RETURNED, HAD SAFE AND NORMAL INDICATION ON TAXI.  CHECKED DOOR OPERATION, ACTUATORS, LOCKS AND INDICATORS, ALL OK FOR SERVICE.
